Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the resolution of a curve lying on a smooth cubic surface in $ {\bf P}\sp 3$


Authors: Salvatore Giuffrida and Renato Maggioni
Journal: Trans. Amer. Math. Soc. 331 (1992), 181-201
MSC: Primary 14H50; Secondary 14M05, 14M06
MathSciNet review: 1036002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C$ be any reduced and irreducible curve lying on a smooth cubic surface in $ {\mathbb{P}^3}$. In this paper we determine the graded Betti numbers of the ideal sheaf $ {\mathcal{J}_C}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H50, 14M05, 14M06

Retrieve articles in all journals with MSC: 14H50, 14M05, 14M06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1036002-4
Article copyright: © Copyright 1992 American Mathematical Society